Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A de Rham type theorem for orbit spaces


Author: Andrei Verona
Journal: Proc. Amer. Math. Soc. 104 (1988), 300-302
MSC: Primary 57S15; Secondary 58A12
MathSciNet review: 958087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a compact Lie group and $ M$ be a smooth $ G$-space. We prove that the real cohomology algebra of the orbit space $ M/G$ is isomorphic to the homology algebra of the de Rham complex of $ G$-basic differential forms on $ M$.


References [Enhancements On Off] (What's this?)

  • [1] Michael Francis Atiyah, Elliptic operators and compact groups, Lecture Notes in Mathematics, Vol. 401, Springer-Verlag, Berlin-New York, 1974. MR 0482866 (58 #2910)
  • [2] Glen E. Bredon, Introduction to compact transformation groups, Academic Press, New York-London, 1972. Pure and Applied Mathematics, Vol. 46. MR 0413144 (54 #1265)
  • [3] R. Godement, Théorie des faisceaux, Hermann, Paris, 1964.
  • [4] Raghavan Narasimhan, Analysis on real and complex manifolds, 2nd ed., Masson\thinspace&\thinspace Cie, Éditeur, Paris; North-Holland Publishing Co., Amsterdam-London; American Elsevier Publishing Co., Inc., New York, 1973. Advanced Studies in Pure Mathematics, Vol. 1. MR 0346855 (49 #11576)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S15, 58A12

Retrieve articles in all journals with MSC: 57S15, 58A12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0958087-8
PII: S 0002-9939(1988)0958087-8
Article copyright: © Copyright 1988 American Mathematical Society